question-icon

What are the side effects of Hydrochlorothiazide?

default
Posted on Tue, 21 Feb 2017
Question: i want to stop taking the 25mg of hydrochlorothiazide. they have had me on this for t leat 5 years and i have experienced numberoies side effects from this.

Can i stop taking this medication today?
doctor
Answered by Dr. Lilit Baghdasaryan (22 minutes later)
Brief Answer:
May develop high blood pressure

Detailed Answer:
Dear Sir,

If your physician has prescribed you hydrochlorthiazide, then most probably you had high blood pressure. And if you stop the medication you may develop again high blood pressure. If you have side effects from hydochlorthiazide, then I would advise you to talk with your doctor to change the medication.

Take care

Come back if you have any further questions


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Lilit Baghdasaryan

Cardiologist

Practicing since :2007

Answered : 1536 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Hydrochlorothiazide?

Brief Answer: May develop high blood pressure Detailed Answer: Dear Sir, If your physician has prescribed you hydrochlorthiazide, then most probably you had high blood pressure. And if you stop the medication you may develop again high blood pressure. If you have side effects from hydochlorthiazide, then I would advise you to talk with your doctor to change the medication. Take care Come back if you have any further questions